I just started using the Prozac/Zyprexa combination for Bipolar Disorder and the first day I took it in the morning which, and to my surprise made me incredibly sleepy throughout the day, which is strange for me cause I usually don't get very sleepy from meds and such. I wanted to know if it would eventually subside and how long it would take. Thanks in advance!
Hi, fiamm! Drowsiness/Sleepiness is not an uncommon side effect when starting some psych meds especially the antidepressants like your Prozac. For most people these effects subside over a matter of just a few days to a week or so as your metabolism adjusts to the drug.
Have you tried taking your meds at night so you can just sleep through the drowsiness? It's okay to take them morning or evening as long as you take them about the same time each day.
Feel free to come here anytime with any questions or concerns you may have ~ there are quite a few Bipolars here so you are not alone.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Sep 2014 • 2 answers
Updated 12 Aug 2013 • 3 answers
Updated 1 Feb 2015 • 1 answer
Updated 23 Nov 2016 • 2 answers
Updated 9 Jun 2017 • 3 answers